Volume 119, Number 1, November 2002
Yong Jia Xu
: The Complex Spline Approximation of Singular Integral Operators over an Open Arc.
: Density of Extremal Sets in Multivariate Chebyshev Approximation.
Volume 119, Number 2, December 2002
: A Chebyshev Set and its Distance Function.
Michael I. Ganzburg
: The Bernstein Constant and Polynomial Interpolation at the Chebyshev Nodes.
L. P. Bos
, Ulrike Maier
: On the Asymptotics of Fekete-Type Points for Univariate Radial Basis Interpolation.
: Special Uniform Approximations of Continuous Vector-Valued Functions. Part I: Special Approximations in CX(T).